# SDR DALA1249429201

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 47,620 hours, 26,336 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Part number: 59180424
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR TAB FIXED FAIRING DAMAGED ON INBD SIDE.   REPAIRED IAW ERA 507327-14, REV ORIG.
